# SDR SWAA2022080125660

- Difficulty date: July 4, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 ON BS 727E AND WL 156 AFT CARGO COMPARTMENT 2022-372972 / [01] TOOL USED EDDY CURRENT P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: 06-OCT-22.;[02] TOOL USED EDDY CURRENT P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: 06-OCT-22.;[03] TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: B20189511 DUE DATE: 16-SEP-22.;[04] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: 06-OCT-22;[05] REPAIRED TRACK RBBL 13.84 ON BS 727E AND WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN OFF BELOW;[06] CORRECTED STEP 5 REPAIRED TRACK RBBL 13.84 BTW BS 727D TO BS 787 AND WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN OFF BELOW;[07] REPAIRED TRACK RBBL 13.84 BTW BS 727D TO BS 787 AND WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN OFF BELOW RII
